# SDR UIEA2023050900440

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 113,511 hours, 23,184 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Snubber
- Part number: NA
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG WHEEL WELL SNUBBERS BRAKE PADS WORN OUT.( REMOVED  WORN OUT  SNUBBERS  PADS  LOCATED   DRILLED   AND  INSTALLED  NEW  SNUBBERS   PADS   AT  NOSE  LANDING  GEAR  WHEEL  WELL  PER  B767-300  AMM 32-45-05-022-001 & AMM 32-45-05-422-007. NO FURTHER DEFECTS NOTED. )
